# SDR SIMA20190503002

- Difficulty date: May 3, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,455 hours, 32,773 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K021100
- Part serial: 02305
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SUPPLEMENTAL AIRCRAFT WILL NOT PRESSURIZE IN AUTO OR MANUAL. C/A-AUTO AND MANUAL PRESSURIZATION DEFERRED PER MEL 21-19 AUTH#050084DM-C MEL PROCEDURES 21-19 C/W. REMOVED AND REPLACED ELECTROPNEUMATIC OUTFLOW VALVE IAW AMM 21-31-03. AUTO TEST FAILED BUT AFTER VERIFYING THAT ALL LINES WERE TIGHT ON BOTH OUT FLOW VALVES AND RESETTING POWER PERFORMED FUNCTIONAL TEST OF AUTO PRESSURIZATION  IAW AMM 21-31-00-700-802-A, OPC GOOD. PERFORMED PRESSURIZEATION ON MANUAL MODE IAW AMM 21-31-00, OPS CHECK GOOD, (M) COMPLY WITH 21-19 SECTION 4, REMOVED LOCK OUT TOOL.  AFTER REACTIVATING THE PNEUMATIC OUTFLOW VALVE AND  CHANGING ELCTROPNEUMATIC OUTFLOW VALVE IAW AMM 21-31-03, THE PRESSURIZATION SYSTEM FUNCTIONAL CHECK GOOD IAW AMM 21-31-00-700-802-A AND MANUAL PRESSURIZATION OPC GOOD IAW AMM 21-31-00-700-801-A. THIS RESTORES MEL 21-19.
